# SDR SWIA202054415

- Difficulty date: October 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB601R-57-046 FOUND ONE HOLE TO BE OVERSIZED ON RT TRUNNION.  C-CHECK RO 11/24/2020.  REPAIRED OVERSIZED FASTENER HOLE ON RT MLG TUNNION, IAW MHIRJ REO.  TASK CARD AND FORM M-337 COMPLETED, NO WEIGHT CHANGE.
